• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
intex
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
PM-Ace-Labs
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
sunrise2
PHARMAHGH1
kinglab
ganabol2
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
azteca
granabolic1
napsgear-210x65
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
UGFREAK-banner-PM
tjk
yms-GIF-210x65-SB
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Do Aromatase inhibitors really help with water retention and moon face on high Testosterone dosages?

Setting aside hgh, diet matters more than anything for me and water/bloat. E2 matters, compounds and esters matter but diet for me is a bigger factor.
 
it's not really about estrogen - it actually causes water retention and IA lowers it but you can't be on a caloric surplus and have a face of death as if you were in a large caloric deficit

why do people attribute everything to drugs they take and not take into account the rest of the factors that have a greater impact on our appearance than steroids...
Yes i agree. But when you are in a caloric deficit, with plenty of cardio and you sudden develop a moon face, you get sudden water retention on legs and midsection, then you take an AI and the day after water dissipates, it's not the diet, are the estrogen.
 
And of course, when the moon face is coupled with low mood, acne, nipple pain/sensitivity, you can't go wrong. It's time to introduce/increase an AI.
 
Yes i agree. But when you are in a caloric deficit, with plenty of cardio and you sudden develop a moon face, you get sudden water retention on legs and midsection, then you take an AI and the day after water dissipates, it's not the diet, are the estrogen.
yes I agree 100% but I'm writing about the diet because most people eat garbage even when in deficit and not to mention offseason - chat meal here cheat meal there but estrogen is to blame for everything 😅
 
Has anyone tried eating raw ginger daily? It debloats my face
I made turmeric tea as recommended when I had pitting edema after a long flight. It did help bring it down, I did lots of long walks with it though.

I love sushi ginger, I don't think it helps with face bloat though lol.
 
Luki... I completely agree. I also agree with Phoenix2 as well. I see it alot because I regularly go long periods without using any AI's or SERM's. I probably take AI's 3 months of the year. I do often pick secondary compounds to help lower aromatization but I also go long periods taking estrogenic drugs without and AI's. I don't mind my estrogen rising especially when growing. I have gone months on higher test and some deca without an AI many times. On high test (even with high or lower calories) I soften up over time. Every single time if I add in letrozole my body changes dramatically within a few days. The same for aromasin it just takes a bit longer as the effect isn't as pronounced. I can look like I have dropped 2% bodyfat in a few days just because of the massive reduction in water retention.
 
Luki... I completely agree. I also agree with Phoenix2 as well. I see it alot because I regularly go long periods without using any AI's or SERM's. I probably take AI's 3 months of the year. I do often pick secondary compounds to help lower aromatization but I also go long periods taking estrogenic drugs without and AI's. I don't mind my estrogen rising especially when growing. I have gone months on higher test and some deca without an AI many times. On high test (even with high or lower calories) I soften up over time. Every single time if I add in letrozole my body changes dramatically within a few days. The same for aromasin it just takes a bit longer as the effect isn't as pronounced. I can look like I have dropped 2% bodyfat in a few days just because of the massive reduction in water retention.
This is a dumb question I know but can lowering e2 too much while blasting make one more prone to fat gain if eating in caloric surplus? I always read about how low e2 can affect gains or strength in other forums
 
I’m honestly ignorant on science so this is bro science, correct me if I’m wrong.
But daily fasted cardio in the morning, lowering carbs a bit, and Masteron all help with the moonface for me
 
Luki... I completely agree. I also agree with Phoenix2 as well. I see it alot because I regularly go long periods without using any AI's or SERM's. I probably take AI's 3 months of the year. I do often pick secondary compounds to help lower aromatization but I also go long periods taking estrogenic drugs without and AI's. I don't mind my estrogen rising especially when growing. I have gone months on higher test and some deca without an AI many times. On high test (even with high or lower calories) I soften up over time. Every single time if I add in letrozole my body changes dramatically within a few days. The same for aromasin it just takes a bit longer as the effect isn't as pronounced. I can look like I have dropped 2% bodyfat in a few days just because of the massive reduction in water retention.
Yes, letrozole can dramatically change the appearance in a matter of days (with a whole tab the day after you look a different person). However, we all agree that you can take 2.5 mg of letro per day and still look puffy and bloated if you eat like shit. DHT compounds help to a degree, until estradiol reach high levels (subjective threeshold).
 
Yes, letrozole can dramatically change the appearance in a matter of days (with a whole tab the day after you look a different person). However, we all agree that you can take 2.5 mg of letro per day and still look puffy and bloated if you eat like shit. DHT compounds help to a degree, until estradiol reach high levels (subjective threeshold).
Have you ever run into a situation where it had a negative affect on your appearance?
 
Yes, of course. If you take too much at first you dry out, then if you continue you start looking flat and soft.
Whenever I overdid AIs in the past I’d get flat and oddly slight moon face, idk if that’s normal or not. What would cause that to happen?
 
Whenever I overdid AIs in the past I’d get flat and oddly slight moon face, idk if that’s normal or not. What would cause that to happen?
Yes, it's possible.
There is a balance between the stimulating effect of estrogens on sodium and water retention (through increased angiotensin and aldosterone secretion) and the inhibition of such process (through estrogens mediated reduction of tubular sodium channels - ENaCh ). Overdoing AIs can throw off too much this balance, leading to increased water retention (not like high e2 puffiness, but you see a layer of water under the skin) and eventually increased blood pressure. Everytime i took to much letrozole eventually i looked like shit.

IMG_20230623_081245.jpg

IMG_20230623_081508.jpg


 
Yes, it's possible.
There is a balance between the stimulating effect of estrogens on sodium and water retention (through increased angiotensin and aldosterone secretion) and the inhibition of such process (through estrogens mediated reduction of tubular sodium channels - ENaCh ). Overdoing AIs can throw off too much this balance, leading to increased water retention (not like high e2 puffiness, but you see a layer of water under the skin) and eventually increased blood pressure. Everytime i took to much letrozole eventually i looked like shit.

View attachment 178621

View attachment 178622


Very informative post, thank you. For a sec I felt stupid for asking that lmao
 
By experience from my athletes and me, moon face is more related with fat.
Yes you can be puffy by E2 but it s not the main cause.
 
By experience from my athletes and me, moon face is more related with fat.
Yes you can be puffy by E2 but it s not the main cause.
there used to be a bodybuilder from Poland and he also wrote on PM - his name was Vadim (Bokito) he always said "excess fat keeps excess water" when you are really fat free even 2g of testosterone without IA will not keep you a lot of water
 

Forum statistics

Total page views
565,676,559
Threads
136,637
Messages
2,808,167
Members
160,807
Latest member
Crown1y
NapsGear
HGH Power Store email banner
yourdailyvitamins
Prowrist straps store banner
infinity
FLASHING-BOTTOM-BANNER-210x131
raws
Savage Labs Store email
Syntherol Site Enhancing Oil Synthol
aqpharma
yms-GIF-210x131-Banne-B
hulabs
ezgif-com-resize-2-1
MA Research Chem store banner
MA Supps Store Banner
volartek
Keytech banner
musclechem
Godbullraw-bottom-banner
Injection Instructions for beginners
Knight Labs store email banner
3
YMS-210x131-V02
YMS-210x131-V02
Back
Top